# SDR SWAA2014052128240

- Difficulty date: May 2, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 18,491 hours, 11,019 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER VERTICAL STIFFENER CRACKED AT STATION 92.70 RIB.  REPAIRED STIFFENER IAW SRM.
